MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 316-07
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sub-glottic port became detached from the body of the tube when patient was being rolled.No pressure or pulling of tube.It required an tube change.
 
Additional Manufacturer Narrative
According to the complaint description the sub-glottic port became detached from the body of the tube when pt was being rolled.No pressure or pulling of tube.In situ between (b)(6) 2026 - (b)(6) 2026.No lot/photo/sample available to date.The initial claimed twist cannula was stated to be twist plus later on.However, based on the complaint description, the issue is consistent with the known failure pattern concerning subglottic suction line detachment in twist plus during clinical use.This issue was addressed under a related capa000330, implementation is completed.However, due to the missing lot it cannot be determined if the cannula was produced prior to capa implementation.No further sample investigation required, as rca within capa completed with testing of model variant.The failure pattern appears to be multifactorial, with the primary root cause related to design limitation of the subglottic suction and surfaces preparation prior to bonding.Certain clinical conditions, such as inhalation therapy, mechanical stress, microbiological environment, may contribute to adhesive bond failure.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24660964
Report Number8010485-2026-67986
Device Sequence Number18448325
Product Code JOH
UDI-Device Identifier04035324019076
UDI-Public4035324019076
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 316-07
Device Catalogue NumberREF 316-07
Device Lot NumberN.A.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown